Friday, February 27, 2009

FDA Warning for Reglan (aka Metoclopramide)


New to Somebody Heal Me? Subscribe to the Somebody Heal Me feed:
Subscribe in a reader or subscribe by e-mail. Follow me on Twitter @somebodyhealme.

The FDA has issued a strong warning for Metoclopramide, the generic version of a drug called Reglan, which is used to treat the nausea and vomiting associated with migraine attacks.

Frequent use of Metoclopramide can cause something called
tardive dyskinesia, involuntary, repetitive body movements that continue after the medication is stopped.

The FDA says the elderly and people who have been taking the medication for a long time are at the greatest risk of developing this condition.

If you take Metoclopramide please discuss this information with your doctor and follow your doctor's advice.

Technorati Tags: , , , ,


Subscribe to the Somebody Heal Me feed: Subscribe in a reader or subscribe by e-mail.

Photo Sharing and Video Hosting at Photobucket Content by Diana E. Lee.